# SDR ASAA2018082325869

- Difficulty date: August 13, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 60,901 hours, 24,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A812210
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR SILL SKIN HAS SEVERAL AREAS OF LIGHT SURFACE CORROSION ALONG LENGTH OF OPENING. MARKED IN RED. GROUNDED - YES. REMOVED CORROSION ON CORRODED AREAS ON FWD CARGO DOOR SILL WEB IAW B737-900 SRM 51-10-02, ORIG THICK 0.045, IAW B737-900 SRM 53-30-15-0I-1. REMAINING THICKNESS/LOWEST READING 0.037, AT STA 460+10. REMOVED 0.008, FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-30-15-1A-1 TOOLING ID: UT GAUGE: T8225M. REMOVED WEB IAW B737-900 SRM 51-40-02. LOCATED AND DRILLED WEB IAW B737-900 SRM 51-40-05 AND BAC DWG 143A8330-REV A. INSTALLED NUT PLATES ON WEB IAW B737-900 SRM 51-40-02, AND BAC DWG 143A8330-REV A. INSTALLED WEB IAW B737-900 SRM 51-40-02 AND BAC DWG 143A8330 REV A.REMOVED DOT: C786.
